N. U. Ahmed, Optimization and Identification of Systems Governed by Evolution Equations on Banach Space, Longman Scientific and Techniacal, 1988.
J. P. Aubin, Un theoreme de compasite, C. R. Acad. Sci. 256 (1963), 5042-5044.
V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Space, Nordhoff Leiden, Netherlands, 1976.
V. Barbu, Optimal control of variational inequalities, RResearch Notes in Mathematics, 100. Pitman (Advanced Publishing Program), Boston, MA, 1984.
V. Barbu, Analysis and Control of Nonlinear Infinite Dimensional Systems, Academic Press Limited, 1993.
F. Bonnans and D. Tiba, Pontryagin's principle in the control of semilinear elliptic variational inequalities, Appl. Math. Optim. 23 (1991), no. 3, 299-312.
H. Brezis, Operateurs Maximaux Monotones et Semigroupes de Contractions dans un Espace de Hilbert, North Holland, 1973.
R. Dautray and J. L. Lions, Mathematical analysis and numerical methods for science and technology, in: Evolution Problems, Vol. 5. Springer-Verlag, 1992.
J. Hwang, Parameter identification problems for an extensible beam equation, J. Math. Anal. Appl. 359 (2009), no. 2, 682-695.
J. Hwang and S. Nakagiri, Optimal control problems for Kirchhoff type equation with a damping term, Nonlinear Anal. 72 (2010), no. 3-4, 1621-1631.
I. Karatzas and G. Stampaccia, An Introduction to Variational Inequalities and Their Applications, New York, Academic Press, 1980.
J. L. Lions, Optimal Control of Systems Governed by Partial Differential Equations, Springer-Verlag Berlin new-York, 1971.
J. L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications. I, II, Springer-Verlag, Berlin, Heidelberg, New york, 1971.
M. Miettinen, A parabolic hemivariational inequality, Nonlinear Anal. 26 (1996), no. 4, 725-734.
M. Miettinen and P. D. Panagiotopoulos, On parabolic hemivariational inequalities and applications, Nonlinear Anal. 35 (1999), no. 7, 885-915.
S. Migorski and A. Ochal, Vanishing viscosity for hemivariational inequalities modeling dynamic problems in elasticity, Nonlinear Anal. 66 (2007), no. 8, 1840-1852.
J. Rauch, Discontinuous semilinear differential equations and multiple valued maps, Proc. Amer. Math. Soc. 64 (1977), no. 2, 277-282.
M. Shillor, Recent Advances in Contact Mechanics, Pergamon Press, 1998.
P. D. Panagiotopoulos, Inequality Problems in Mechanics and Applicatons, Convex and Nonconvex Energy Functions, Birkhauser, Basel, Boston, 1985.
P. D. Panagiotopoulos, Modelling of nonconvex nonsmooth energy problems. Dynamic hemivariational inequalities with impact effects, J. Comput. Appl. Math. 63 (1995), no. 1-3, 123-138.
D. G. Park, J. M. Jeong, and S. H. Park, Regularity of parabolic hemivariational inequalities with boundary conditions, J. Inequal. & Appl. 2009 (2009), Article ID 207873, 22 pp.
J. Y. Park, H. M. Kim, and S. H. Park, On weak solutions for hyperbolic differential inclusion with discontinuous nonlinearities, Nonlinear Anal. 55 (2003), no. 1-2, 103-113.
J. Y. Park and S. H. Park, On solutions for a hyperbolic system with differential inclusion and memory source term on the boundary, Nonlinear Anal. 57 (2004), no. 3, 459-472.